List of citations in Numdam for : On the existence of solutions to a problem in multidimensional segmentation

Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 2, pp. 175-195.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 7 (2002), pp. 223-237.

Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 6, pp. 643-724.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 6 (2001), pp. 517-538.


Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 4, pp. 485-528.

Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 153-174.

Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 217-248.